MAUDE Adverse Event Report: ARTHREX, INC. SHEATH,HF,TAP/FEN,2 STPCK FOR 4MM SCOPE; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. SHEATH,HF,TAP/FEN,2 STPCK FOR 4MM SCOPE; ARTHROSCOPE AND ACCESSORIES
Model Number SHEATH,HF,TAP/FEN,2 STPCK FOR 4MM SCOPE
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 06/24/2024, it was reported by a sales representative via sems-(b)(4) that an ar-3373-4002 sheath has poor connection.This occurred during use in a case with no patient effect.Another device was used to complete the case.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misaligned insertion.

Brand Name
SHEATH,HF,TAP/FEN,2 STPCK FOR 4MM SCOPE
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19703267
Report Number1220246-2024-06673
Device Sequence Number3702726
Product Code NBH
UDI-Device Identifier00888867198579
UDI-Public00888867198579
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHEATH,HF,TAP/FEN,2 STPCK FOR 4MM SCOPE
Device Catalogue NumberAR-3373-4002
Device Lot Number1606719
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown